An overdose of intravenous insulin may lead to the death of an individual due to

Options :
  1. an excessive increase of blood glucose
  2. an excessive decrease of blood glucose
  3. an inhibition of glycogen secretion
  4. an overproduction of histamine


Answer and Explanation :-

Answer: Option 2

Explanation:

Sorry there is no explanation for this answer. Please help others by posting your response below

How do you rate this queston?  Very Easy  Easy  Average  Above Average  Tough

Previous Question : In an accident, the anterior pituitary of a four year old by was severely damaged but the boy surviv...

Next Question : Appearance of facial hairs in a woman may be due to the effect of

Click here for free online test on Immunology

Responses


 (Getemail alerts when others member replies)







I need more than anything right now what is, of course, most impossible, someone to love me, to be with me at night when I wake up in shuddering horror and fear of the cement tunnels leading down to the shock room, to comfort me with an assurance that no psychiatrist can quite manage to convey.
-Sylvia Plath The Journals of Sylvia Plath